Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i4-5.30
pages 6-11

Singularities of Manifolds of Stationary States of Dynamic Systems under Change of Control Parameters

V. G. Verbitsky
Institute of Railway Transportation, Kiev

Краткое описание

Two- and three-parameter families of stationary states of a dynamic system are considered. A loss of stability in the critical case of one zero eigenvalue of the linearization matrix is connected with real bifurcations. The manifolds of stationary states at the respective point have cusp or butterfly singularity.


Articles with similar content:

CALCULATION OF ROTATIONAL DERIVATIVES OF ROLL AND YAW MOMENTS FOR HIGH-ASPECT-RATIO WINGS
TsAGI Science Journal, Vol.44, 2013, issue 4
Mikhail Alekseyevich Golovkin
Bifurcations and Catastrophes of Stationary States of Inverted Double-Link Mathematical Pendulum under Variation of Control Parameters
Journal of Automation and Information Sciences, Vol.33, 2001, issue 5-8
Lada L. Lobas
FLOW IN THE VICINITY OF THE PLANE OF SYMMETRY OF A DELTA WING WITH A SMALL SWEEP ANGLE IN THE STRONG INTERACTION REGIME
TsAGI Science Journal, Vol.45, 2014, issue 8
Georgiy Nikolaevich Dudin, Y. N. Soe
Real Bifurcation of Dynamical Systems With the Simplest Symmetry Under the Change of Control Parameters
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
V. G. Verbitsky, Leonid G. Lobas
SYNTHESIS OF MATCHING AND FILTERING DEVICES ON TWO-POLE NETWORKS WITH COMPLEX RESISTANCES FOR AMPLITUDE DEMODULATORS WITH SPECIFIED TRANSMISSION RATIO MODULES IN TWO STATES OF THE NONLINEAR ELEMENT
Telecommunications and Radio Engineering, Vol.70, 2011, issue 3
A. A. Golovkov, V. A. Golovkov